Thanks Kim, I will start to look into this. I am on Tysabri and Ampyra and I know that the different companies will pay for these for a little while, but I do need insurance for regular doctors etc. Thanks again. TessView Thread
I had a feeling you would reply!! Can you get a flare up on Ty? I am so scared right now, because I can hardly walk, without holding onto furniture or walls. Also, my right leg seems to be the trouble and the MS has affected the left side. But about 4 weeks ago I had a really bad fall (my right knee is still bruised, I have been blaming my walking/balance on the fall, but I cannot go on blaming it). I have had an x-ray on it and there are no broken bones.
I have an appoinment to see my Neuro on Tuesday of next week, I am going to tell him then. I just so scared.
I have had such a worsening of symptoms over the past 4 days particularly with balance and walking. Could I be allergic to Ty? I have had 27 injections and was wondering if it could be a build up, otherwise I just don't know what is causing the above inability/
I have almost exactly the same (apart from the fusion). I have had a diagnostic test for the epidural and I go in at the end of November doctor to freeze the nerves to the joint. I will let you know how I get on.
Just to inform you my MS Doctor told me the pain wasn't due to the MS and the Spine Doctor told me the pain was the MS!!!!!
Hi Carol, I am going to send an email to my friend in England (do you remember we grew up together and she has MS), she works for a Building Society and she has, or did have a private doctor (think it was a perk of the job), anyway I will see if she can help you at all.
Can you go private for a first visit (it used to cost about 50 pounds) - to see what his diagnosis is without any notes? Am I correct in thinking that it is the same doctors who you see privately that also work for the NHS?
I am sorry you are having these problems - it was the Hospital that diagnosed me.
I saw my Neuro yesterday, and I am no longer on Ampyra. Whilst I think it did me good in the very beginning, I have come off it due to the side effects. I am taking the Tysabri so I hope that will work for me.